Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Continuous heavy bleeding with clots, had taken Primolut course earlier. Cause and remedy?

Hello i am a 26 years old young lady who was seeing my menstrual for months i went to my doctor and she gave me primolut to stop it which it did stop it. i normally see my period for three (3) days and now i am seeing it and its like it don t want to stop and its coming real heavy now its five (5) days and i am still seeing it heavy with clot. my question is: is it a side effect to be seeing it longer than the normal and will it stop?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
Hello Akkhiaann,
Well, i can tell that getting heavy cycles may not be a normal symptom and needs investigation.First you should go to a gynecologist for a clinical examination. Then you may have to go for a ultrasound of the pelvis and if required go for a diagnostic hysteroscopy and endometrial biopsy or simply D & C and endometrial biopsy.If the cause comes out to be a hormonal disturbance, then you can take pills to correct it. Good luck. bye

Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor